cardiologist-icon
Cardiac & skin
I had an AVR in mid 2010 when I was 25 but i am not taking anymore anticogulants (acitrom) and cardace from last 2 years regularly though i have started consuming liquor very frequently and seldom smoking too. I sometimes feel pain in my knee joints and some skin problems like itching rashes and pricking
24 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shilpa Dane Gaba
Cardiologist 13 yrs exp Pune
Check your Haemogram, RFT, LFT..If you are vegetarian check Vit D, Vit B12 and Sr Calcium levels also..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.